# SDR CA000328019

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,278 hours
- Engine: Ge CF343A1
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 2
- Condition: Failed
- Location: Engine
- Component: Engine, Ge
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) OPERATOR HAS EXPERIENCED T2 BLADE FATIGUE FAILURE AND HAS IMPLEMENTED A 6,000 HOUR LIFE LIMIT.
